Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

History of CAD with Stent placement, diverticulitis, COPD. Feeling light headed and nausea. Concerned

User rating for this question
Very Good
Answered by

Practicing since : 1981
Answered : 922 Questions
I am an obese 50 year old woman with a history of CHF, CAD with Stent placement, PAD, diverticulitis, COPD,. and I started having throbbing pain that matches my heart beat while sitting. The pain I would rate as a 4 on the 1-10 scale. I also, slightly light headed and am experiencing some chills and sweats.
Posted Fri, 27 Jul 2012 in Bones, Muscles and Joints
Answered by Dr. Anil Grover 3 hours later
Hi there,

Thanks for writing in.
I am a medical specialist with additional degree in cardiology.
I read your history and background with diligence.
You have written pain matches heart beat.
Can you perceive increased heart rate when you say heart beats or are you referring to skipped beats? Or pain can occur in any beat when you are sitting.
If it is increased heart rate does it start suddenly like a bolt from blue with pain and other symptoms which you wrote- feeling light headed; having chills and sweats. It then lasts for some time and disappears as abruptly as it started? Or it occurs only when you are working while sitting and lasts for few minutes and subside. That part of description is needed before I can comment further.
Have you undergone EKG or Holter Examination for your heart beat what did the report say?
I am sorry but to give you a worthwhile suggestion I have to ask these questions.
Lastly, if I may ask can you list all the drugs you are currently taking.
Thank You and regards. After getting your mail I will get back to you asap.
Thanks again for your indulgence.

With Best Wishes.
Dr Anil Grover, Cardiologist
M.B.;B.S, M.D. (Internal Medicine) D.M.(Cardiology)
http://www/ WWW.WWWW.WW
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor